Ask a Gynecologist and Get Answers to Your Ob-Gyn Questions ASAP
I am taking 2 ibuprofen and 2 paracetamol every 4 hrs and a antihistamine which seems to help, but at the end of the 4 hrs it starts up again. It is a very uncomfortable throbbing sensation and is driving me up the wall, the doctors do not seem to know what it is. It all started when I was ill in bed for 2 weeks in bed with gastric flu 4 months ago, I just have started using the canestern AF cream 3 days ago and it has helped with the soreness, but not with the sensation.
I had the pulsating feeling before I had the thrush it is not inside it feels like the lips area.
I hope this throws a bit more light on it for you, I know it is not the thrush thats making it feel like it.
It is impossible for me to have herpes I have no sores and no other symptoms. I have been married for 30 years with one partner! I still have the pulsating and I think the thrush is on its way out, do u think the antibiotics I have taken for so long is the cause? I will take the vitamins and bath in bitadine hoping that I can get this in England. Is there any other advice yoy could give me? Thanks.